# SDR AALA202411058597

- Difficulty date: June 27, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,269 hours, 38,959 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: D53112165201
- Condition: Expired
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR AND FRAME REPLACEMENT BEING ACCOMPLISHED PER EA 356793, THE FORWARD PASENGER / CREW DOOR CUTOUT UPPER CORNER DOUBLER AT FR 16 RIGHT MUST BE REPLACED. REPLACED THE UPPER CORNER DOUBLER PER EA 356793.
